# SDR DALA2023072105918

- Difficulty date: June 6, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,928 hours, 31,861 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 CORROSION RUDDER TOP SURFACE HINGE BEARING 6 ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED HINGE BEARING #6 ON VERTICAL STABILIZER AS PER A320 FAM AMM 55-46-11-000-001-A AND AMM55-46-11-400-001-A. (2803695)
